Alert archive / California / Wind Advisories in 2006

Wind Advisory 6, NWS Medford, OR

January 29, 2006Siskiyou County, California

NWS Medford, OR issued this wind advisory at Jan 29, 2006, 2:00 AM PST for Siskiyou County, California. It took effect at Jan 29, 2006, 1:00 PM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2006, 2:00 AM PST (10:00 UTC)
In effect from
Jan 29, 2006, 1:00 PM PST
Expired
Jan 30, 2006, 6:46 AM PST
In force
18 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2006-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2006-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 291000
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
200 AM PST SUN JAN 29 2006

ORZ021-022-292000-
/O.CON.KMFR.HW.W.0009.060129T1400Z-060130T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
200 AM PST SUN JAN 29 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
4 AM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
4 AM PST MONDAY. 

A WARM FRONT MOVING IN THIS MORNING WILL BRING HIGH WINDS TO THE
OREGON COAST. WINDS TODAY WILL BE SOUTH AROUND 30 TO 40 MPH WITH
GUSTS UP TO 65 MPH. STRONG WINDS WILL CONTINUE INTO SUNDAY NIGHT
AS A FOLLOWING COLD FRONT MOVES TOWARD THE COAST. BY EARLY MONDAY
MORNING WINDS WILL DIMINISH AS THE COLD FRONT REACHES THE COAST
AND MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-292000-
/O.NEW.KMFR.WI.Y.0006.060129T2100Z-060130T0900Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
200 AM PST SUN JAN 29 2006

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST MONDAY.

A PACIFIC STORM SYSTEM MOVING INTO THE REGION WILL BRING STRONG
GUSTY WINDS TO THE SHASTA VALLEY THIS AFTERNOON THROUGH TONIGHT.
HIGHEST WIND GUSTS WILL BE ALONG THE I-5 CORRIDOR NEAR WEED...
WHERE SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH CAN BE
EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MUNDELL
5 follow-up statements
000 
WWUS76 KMFR 291952
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1152 AM PST SUN JAN 29 2006

ORZ021-022-300500-
/O.CON.KMFR.HW.W.0009.000000T0000Z-060130T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1152 AM PST SUN JAN 29 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE SOUTHERN OREGON
COAST UNTIL 4 AM PST MONDAY.

A STRONG STORM WILL BRING HIGH WINDS TO THE OREGON COAST THIS
AFTERNOON THROUGH TONIGHT. WINDS WILL BE SOUTH AROUND 30 TO 40 MPH
WITH GUSTS UP TO 65 MPH. WINDS WILL DIMINISH EARLY MONDAY MORNING
AS A COLD FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-300500-
/O.EXT.KMFR.WI.Y.0006.060129T2100Z-060130T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1152 AM PST SUN JAN 29 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY...

THE WIND ADVISORY FOR CENTRAL SISKIYOU COUNTY IS NOW IN EFFECT
UNTIL 4 AM PST MONDAY.

A PACIFIC STORM SYSTEM MOVING INTO THE REGION WILL BRING STRONG
GUSTY WINDS TO THE SHASTA VALLEY THIS AFTERNOON THROUGH TONIGHT.
SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH CAN BE
EXPECTED...HIGHEST WIND GUSTS WILL BE ALONG THE I-5 CORRIDOR NEAR
WEED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
DW
000 
WWUS76 KMFR 300451
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
851 PM PST SUN JAN 29 2006

ORZ021-022-301200-
/O.CON.KMFR.HW.W.0009.000000T0000Z-060130T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
851 PM PST SUN JAN 29 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY
FOR THE SOUTH CENTRAL OREGON AND CURRY COUNTY COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY
FOR THE SOUTH CENTRAL OREGON AND CURRY COUNTY COAST. 

A STRONG STORM WILL BRING HIGH WINDS TO THE OREGON COAST THIS
AFTERNOON THROUGH TONIGHT. WINDS WILL BE SOUTH AROUND 30 TO
40 MPH WITH GUSTS UP TO 65 MPH. WINDS WILL DIMINISH EARLY MONDAY
MORNING AS A COLD FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-301200-
/O.CON.KMFR.WI.Y.0006.000000T0000Z-060130T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
851 PM PST SUN JAN 29 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY
FOR THE SHASTA VALLEY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY
FOR THE SHASTA VALLEY. 

A PACIFIC STORM SYSTEM MOVING INTO THE REGION WILL BRING STRONG
GUSTY WINDS TO THE SHASTA VALLEY THIS AFTERNOON THROUGH TONIGHT.
SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH CAN BE
EXPECTED...HIGHEST WIND GUSTS WILL BE ALONG THE I-5 CORRIDOR NEAR
WEED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SVEN
000 
WWUS76 KMFR 301107
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
307 AM PST MON JAN 30 2006

ORZ021-022-301215-
/O.NEW.KMFR.HW.A.0005.060131T1800Z-060201T0800Z/
/O.CON.KMFR.HW.W.0009.000000T0000Z-060130T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
307 AM PST MON JAN 30 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST
THIS MORNING.

A STRONG COLD FRONT WILL CONTINUE TO BRING HIGH WINDS TO THE OREGON
COAST EARLY THIS MORNING. WINDS WILL BE SOUTH AT 30 TO 40 MPH WITH
GUSTS UP TO 65 MPH. WINDS WILL DIMINISH LATER THIS MORNING AS THE
FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.

$$

CAZ081-301215-
/O.CON.KMFR.WI.Y.0006.000000T0000Z-060130T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
307 AM PST MON JAN 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THIS MORNING.

A STRONG COLD FRONT MOVING INTO THE REGION WILL BRING STRONG GUSTY
WINDS TO THE SHASTA VALLEY THIS AFTERNOON THROUGH TONIGHT. SOUTH
WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH CAN BE EXPECTED.
HIGHEST WIND GUSTS WILL BE ALONG THE I-5 CORRIDOR NEAR WEED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MUNDELL
000 
WWUS76 KMFR 301204
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
404 AM PST MON JAN 30 2006

ORZ021-022-301500-
/O.EXT.KMFR.HW.W.0009.000000T0000Z-060130T1500Z/
/O.CON.KMFR.HW.A.0005.060131T1800Z-060201T0800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
404 AM PST MON JAN 30 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 AM PST THIS MORNING.
A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING.

A STRONG COLD FRONT WILL CONTINUE TO BRING HIGH WINDS TO THE OREGON
COAST EARLY THIS MORNING. WINDS WILL BE SOUTH AT 30 TO 40 MPH WITH
GUSTS UP TO 65 MPH UNTIL AROUND 7 AM. WINDS WILL DIMINISH THEREAFTER
THROUGH THE MORNING AS THE FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT.

$$

CAZ081-301500-
/O.EXT.KMFR.WI.Y.0006.000000T0000Z-060130T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
404 AM PST MON JAN 30 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST THIS MORNING. 

A STRONG COLD FRONT MOVING INTO THE REGION WILL BRING STRONG GUSTY
WINDS TO THE SHASTA VALLEY THIS MORNING. SOUTH WINDS OF 25 TO 35 MPH
WITH GUSTS UP TO 55 MPH CAN BE EXPECTED. HIGHEST WIND GUSTS WILL BE
ALONG THE I-5 CORRIDOR NEAR WEED.

THESE GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STAVISH
000 
WWUS76 KMFR 301446
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
646 AM PST MON JAN 30 2006

ORZ021-022-302300-
/O.CAN.KMFR.HW.W.0009.000000T0000Z-060130T1500Z/
/O.CON.KMFR.HW.A.0005.060131T1800Z-060201T0800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
646 AM PST MON JAN 30 2006

...HIGH WIND WARNING IS CANCELLED...
...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING. 

A COLD FRONT HAS MOVED SOUTH THROUGH THE COASTAL WATERS THIS
MORNING AND WINDS ASSOCIATED WITH THE FRONT HAVE DECREASED. 

ANOTHER FRONTAL SYSTEM WILL ARRIVE TUESDAY WITH WINDS INCREASING
TUESDAY AFTERNOON. GUSTS TO 60 MPH ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ081-301600-
/O.CAN.KMFR.WI.Y.0006.000000T0000Z-060130T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
646 AM PST MON JAN 30 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY. WINDS ARE DECREASING IN THE SHASTA VALLEY.

$$

MS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Jan 28, 8:47 PM PST, 5 hours 13 minutes earlier.

Area forecast discussion, Jan 28, 8:47 PM PST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
847 PM PST SAT JAN 28 2006

.DISCUSSION...THE REGION IS SEEING A QUIET EVENING AHEAD OF THE NEXT
ROUND OF PRECIPITATION...WITH A HEALTHY PRECIPITATION EVENT
APPROACHING THE DOORSTEP. BROAD SWATH OF MOISTURE UPWIND IS SHOWING
ON THE WATER VAPOR IMAGERY WITH HPC ESTIMATED PW VALUES IN THE 1.5
TO 2 INCH RANGES. WITH LLVL MOISTURE FEEDING INTO THE REGION FROM
THE SOUTH PRECIPITATION AMOUNTS SHOULD BE RATHER HEALTHY. AGAIN
CONCERN IS THE POSSIBILITY OF RUNOFF CONTRIBUTION TO THE RAIN WITH
SNOW LEVELS RISING ABOVE 5500 FEET TOMORROW. HOWEVER THE AREA OF
BIGGEST CONCERN FOR THIS WILL BE IN THE SOUTH COASTAL RANGES WHERE
PRECIP AMOUNTS WILL BE THE HEAVIEST.

.PREVIOUS DISCUSSION...
THE COLD FRONT IS RAPIDLY SWEEPING THOUGH OUR REGION AND WILL EXIT
BY EARLY THIS EVENING. PRECIPITATION WILL BE LIMITED
TO SPORADIC SHOWERS BEHIND THE FRONT.

LATER TONIGHT A WARM FRONT WILL BRING LIGHT PRECIPITATION TO THE
COAST. BY MORNING WINDS WILL INCREASE AT THE COAST. I HAVE ISSUED A
HIGH WIND WARNING FOR THE COAST. THIS SYSTEM IS SLOWER MOVING THAN
THE ONE THAT HAS JUST ABOUT FINISHED MOVING THROUGH. THE HEAVY
PRECIPITATION WHICH WILL PRINCIPALLY FALL IN THE COAST RANGE WILL
CONTINUE INTO MONDAY MORNING AS THE COLD FRONT PIVOTS FROM A
SOUTHWEST NORTHEAST ORIENTATION TO A NORTH SOUTH ORIENTATION
PROLONGING THE HEAVY PRECIPITATION. THERE WONT BE ENOUGH
PRECIPITATION THOUGH TO BRING THE MAIN STEM RIVERS TO FLOOD ALTHOUGH
SMALL STREAMS IN THE COAST RANGE WILL RISE. THIS SYSTEM WILL HAVE
FAIRLY HIGH SNOW LEVELS WHICH WILL NOT DIP BELOW 4K FT UNTIL MONDAY
NIGHT WHEN ONLY LIGHT SHOWERS REMAIN.

TUESDAY NIGHT A FAST MOVING FRONTAL SYSTEM SWEEPS THROUGH OUR
FORECAST AREA. IT WILL BE VERY MUCH LIKE THIS PRESENT SYSTEM.
ANOTHER SOMEWHAT SLOWER STORM SYSTEM CAN BE EXPECTED THURSDAY.
FRIDAY MAY BE DRY AS THE UPPER RIDGE BRIEFLY BUILDS BUT ANOTHER
FRONT WILL BRING MORE RAIN SATURDAY.
&&

.AVIATION...MVFR TO IFR CONDITIONS WITH BREAK AHEAD OF NEXT SYSTEM
ALLOWING SOME FOG AND LOW CLOUDS TO DEVELOP IN THE WEST SIDE VALLEYS
TOWARDS THE MORNING. OTHERWISE MOST AREAS MVFR TO VFR. &&

WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY..FLORENCE TO CA BORDER 0-60 NM.
     HIGH WIND WARNING.....ORZ021/022 6 AM SUNDAY TO 4 AM MONDAY.

CA...SMALL CRAFT ADVISORY..OR BORDER TO PT ST GEORGE 0-60 NM.

&&

ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD

MO/SVEN
Hazardous weather outlook, Jan 28, 1:36 PM PST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
136 PM PST SAT JAN 28 2006

PZZ350-353-356-370-373-376-291430-
CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM-
CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM-
CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM-
CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM-
136 PM PST SAT JAN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...XXXDAY THROUGH XXXDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ORZ025-291430-
EASTERN DOUGLAS COUNTY FOOTHILLS-
136 PM PST SAT JAN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

...WINTER STORM WARNING THROUGH 3PM PST FOR ELEVATIONS ABOVE 3000
FT...

.DAYS TWO THROUGH SEVEN...XXXDAY THROUGH XXXDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ORZ021-022-291430-
CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST-
136 PM PST SAT JAN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...XXXDAY THROUGH XXXDAY

...HIGH WIND WARNING IN EFFECT FROM 6AM SUNDAY TO 4AM MONDAY...

CAZ080>082-291430-
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
WESTERN SISKIYOU COUNTY-
136 PM PST SAT JAN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

....WINTER STORM WARNING THROUGH 3PM PST FOR ELEVATIONS ABOVE 3500
FT...

.DAYS TWO THROUGH SEVEN...XXXDAY THROUGH XXXDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ORZ026>030-291430-
JACKSON COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
SOUTH CENTRAL OREGON CASCADES-
136 PM PST SAT JAN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

...WINTER STORM WARNING THROUGH 3PM PST FOR ELEVATIONS ABOVE 3000
FT...

.DAYS TWO THROUGH SEVEN...XXXDAY THROUGH XXXDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

CAZ083-084-291430-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
136 PM PST SAT JAN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

...SNOW ADVISORY THROUGH 3PM SAT...

.DAYS TWO THROUGH SEVEN...XXXDAY THROUGH XXXDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:10 PM PSTSnow AdvisoryMFRSiskiyou21 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.